# SDR CALA2025110310852

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 88,358 hours, 20,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT ARM,   GIRT BAR WAS CLEANED ON FLOOR AND ADJUSTED MECHANISM IAW AMM 25-66-00.  OPS CHECKED ARMED-DISARMED LEVER, DOOR SLIDE WAS SATISFACTORY.  OK TO CONTINUE.
